# SDR P5CA9801008

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: BACB10AD5
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BODY GEAR WW DOOR 745 ACT MANUAL SELECTOR ROD LOWER EYE END FOUND CORRODED.  REPLACED ROD PER MM 32-35-08.
